2 doctors weighed in:

I have a bulging disc in my lower back causing pain from hip to knee. I had a cortizone (hydrocortisone) injection in my hip a week ago now lower lip keeps twitching?

2 doctors weighed in
1 doctor agrees

In brief: Unlikely related

Cortisone shots can cause minor twitching to the area they're injected & even regional jerks depending on how much & where injected.
However, I very much doubt that any shot of cortisone in your hip for pain to your knee could trigger your lower lip to twitch. I believe that's a benign finding of some sort which will resolve. Write me if you'd like: www.healthtap.com/drsaghafi Key Code: PDXFNR

In brief: Unlikely related

Cortisone shots can cause minor twitching to the area they're injected & even regional jerks depending on how much & where injected.
However, I very much doubt that any shot of cortisone in your hip for pain to your knee could trigger your lower lip to twitch. I believe that's a benign finding of some sort which will resolve. Write me if you'd like: www.healthtap.com/drsaghafi Key Code: PDXFNR
Dr. Dariush Saghafi
Dr. Dariush Saghafi
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors